# SDR FDEA202206231521

- Difficulty date: June 23, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: AEA732516
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK FLANGE AT STATION 1301 X=   75.25 FOUND CRACKED. CABIN - MAIN DECK CARGO COMPARTMENT FLOOR CRACKED SEAT TRACK FLANGE AT STATION   1301 X= 75.25 REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM EXISTING SPLICE   STATION 1267 TO STATION 1391 X= 75.25 AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
